More medication changes?

I saw my psychiatrist today and I obviously had to update her on the latest developments about my health. So from there we started talking about what this all means in terms of my mood and sleep. I haven’t been sleeping well since those steroid infusions, but I’m confident my sleep will be back to usual patterns as soon as the steroids wear off, which, according to my neurologist (and my weird nights) hasn’t happened yet. So for now I’m going to keep taking trazodone at night.

Now for my morning pill. I’ve been taking escitalopram for some time and I’m quite happy with it. In fact, about a year ago, when I felt better and more stable and suggested my psychiatrist should take me off of it and see what happens, what happened was I stopped sleeping again. Escitalopram, being an antidepressant designed to treat anxiety as well, has been doing wonders for my insomnia, which has a lot to do with anxiety.

However, I haven’t been feeling anxious lately. At all. Instead, I’ve been dealing with everything by hiding from the rest of the world, feeling demotivated and generally more sad. So she thinks it might be a good idea to try something more uplifting, as in fluoxetine. That is, Prozac. Oh dear. 😦

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s